# SDR SIMA200115606

- Difficulty date: June 5, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N335AE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: 7253721447
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REINFORCEMENT ANGLE AND INTERCOSTAL BETWEEN FS 236.5 AND 258 HAS SURFACE CORROSION.  REMOVED AND REPLACED ANGLE IAW SAAB SRM 51-40-40 AND 51-40-21.  (M)
